# SDR R61A201210210595

- Difficulty date: October 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 21,973 hours, 16,482 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Part number: 2159801
- Part serial: 1307
- Condition: Faulty
- Location: Zone 100
- Part time: 21,296 hours, 13,284 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF CREW REPORTED A PRESN AUTO FAIL MESSAGE ON EICAS.  AFTER RUNNING QRH THE PROBLEM RETURNED.  F/A REPORTED THERE WAS SMOKE IN THE CABIN.  HOWEVER WE BELIEVE THIS TO JUST BE CONDENSATION.  MAINTENANCE REPLACED THE OFV ACTUATOR PER EMB AMM.
